MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; GOWN,SIRUS,NONRNF,RAGLAN,XL,ST,30/CS

MEDLINE INDUSTRIES, LP; GOWN,SIRUS,NONRNF,RAGLAN,XL,ST,30/CS
Catalog Number DYNJP2402
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Itching Sensation (1943); Rash (2033); Skin Burning Sensation (4540); Swelling/ Edema (4577)
Date of Event 10/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility, gown caused skin reaction.Per the facility, "gown was on for an hour.Itching and burning noted after 30 minutes.Red raised rash around where gown cuffs were in contact with skin." the facility reported the skin irritation resolved with "washing of the skin and administration of dexamethasone." the individual is doing "fine." no additional information at this time.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, gown caused skin reaction.Per the facility, "gown was on for an hour.Itching and burning noted after 30 minutes.Red raised rash around where gown cuffs were in contact with skin." the facility reported the skin irritation resolved with "washing of the skin and administration of dexamethasone." the individual is doing "fine.".

Common Device Name
GOWN,SIRUS,NONRNF,RAGLAN,XL,ST,30/CS
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
3 lakes dr
northfield IL 60093
Manufacturer Contact
alyssa reasner
3 lakes dr
northfield, IL 60093
MDR Report Key23606042
Report Number1417592-2025-00645
Device Sequence Number21326627
Product Code FYA
UDI-Device Identifier10080196744718
UDI-Public10080196744718
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJP2402
Device Lot Number11025080208
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Initial Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age41 YR
Patient SexFemale
Patient Weight58 KG